# SDR USAAD96022

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9615059002
- Condition: Failed
- Location: Lt Cockpit
- Part time: 36,226 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FL 209 - ON CLIMB-OUT, CAPTAINS WINDSHIELD BEGAN TO ARC AND THEN CRACKED.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE TEMPERATURE CONTROL (P/N 9615059002) UNIT AND THE WINDSHIELD.  (M)
